# SDR AALA20000062

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SUPPORT ANGLE UNDER NR 6 ROLLER TRAY CORRODED AT STA 1521.  REMOVED AND REPLACED CORRODED SECTION WITH NEW SERVICEABLE SECTION PER ECO 73491 DATED 1-3-2000.  TST:  96,475.29 HOURS.  CYCLES:  19,001.  (X)
